I took cymbalta for 1 month for pain-didn't think it helped but made me dizzy so stopped. The next 3 or 4 weeks I felt great. Then pain came back-trying to find out why pain disappeared. Could it have been the cymbalta?
Weirdly enough as i clicked on this question a Cymbalta ad came on TV LOL. I took this medication for depression and I never heard of it being used for pain at all. I know Dr. s will prescribe medications for other purposes but this drug is mainly used for depression. what type of pain do you have? And do you take any other drugs with it?
I know from speaking to my Dr. about this drug at the time of use he clearly stated do not suddenly stop taking this medication.. Assuming its a drug that need be slowly withdrawn from our bodies?? Not too clear on that. Maybe it did help you with pain depending on the type of pain you had .. OR depression can sometimes create pain in our bodies and its possible you had an underlying depression problem and maybe it helped.. Even if u were unaware depression was there..It could have been an underlying issue and indeed did help you. Ask your Dr. more about this OR perhaps try taking the take drug again and see how long it helps you. AS far as the drug leaving your body.. Its a time released drug and i think if my memory serves me correctly (LOL) I think about a week. I hope this has helped in some way. I also hope you get to feeling better soon. If your pain persists see your Dr and dont wait. Take care.. Snakey
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2011 • 1 answer
Posted 18 Dec 2015 • 2 answers
Posted 5 Apr 2016 • 2 answers
Posted 27 Nov 2017 • 2 answers
Posted 10 Jan 2018 • 1 answer